# SDR IXXA0500200S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND AIRSTART NOZZLE BRACKET CRACKED AT 3 LOCATIONS.  STOP DRILLED CRACKS, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW DC8 SRM 53-2-0, 51-9-0, AND 51-1-8.
